# SDR AALA201601129005

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 35,754 hours, 26,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6349
- Condition: Delaminated
- Location: Cabin
- Part time: 45,004 hours, 18,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  ON WALK AROUND FOUND LT OFF WING SLIDE DELAMINATED.  REPLACED SLIDE ASSEMBLY IAW TASK CARD 26L20025014.
